Jump to content

Menu

Do antihistimines cause heavy periods?


Katy
 Share

Recommended Posts

Someone mentioned something about Allegra making her periods worse which made me realize my last few have been heavier/more frequent too, at exactly the same time as I started taking antihistimines (some allegra, mostly benadryl) for spring allergies.  Has anyone else experienced this?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...